# SDR SIMA201030601

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,825 hours, 14,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SH670757921
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4649 DURING CRUISE THE CREW REPORTED AT FLIGHT LEVEL 320 EICAS INDICATED HYDRAULIC 3 LOW PRESSURE AND BRAKE PRESSURE CAUTION MESSAGES.  HYDRAULIC PAGE INDICATED HYDRAULIC 3 FLUID QUANTITY 5 PERCENT ONLY AND NO PRESSURE IN THE LINES PSI BELOW 1800 PSI.  THE CAPTAIN DECLARED AN EMERGENCY AND FOLLOWED THE AIRCRAFT OPERATIONS MANUAL.  THE CAPTAIN ELECTED TO DIVERT TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 HYDRAULIC PUMP PRESSURE LINE AND 90 DEGREE ELBOW FITTING IAW CRJ 700 AMM 20-22-00-910-801 AND CRJ 700 AMM 20-30-00-910-812 RESPECTIVELY.  REMOVED AND REPLACED THE NR 3 HYDRAULIC SYSTEM PRESSURE MANIFOLD FILTER ELEMENT IAW CRJ 700 AMM 29-12-15-000-801.  SERVICED HYDRAULIC SYSTEM 3 RESERVOIR IAW CRJ 700 AMM 12-12-29-611-802.  PERFORMED OPERATIONAL TEST OF NR 3 SYSTEM IAW CRJ 700 AMM.  ELBOW PART NUMBER B0302127-6 AND TUBE ASSEMBLY PART NUMBER SH670-75792-1.  LEAK AND OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
